# SDR ASOA20130221015

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 28,742 hours, 21,939 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR REPORTED COMING FROM FRONT OF CABIN.  R & R THE PASSENGER CABIN LIGHTS CONTROL MODULE ASSY WITH OPS CHECK SUCCESSFUL.  ACFT WAS APRROVED FOR RETURN TO SERVICE.
